# SDR UPS06646419

- Difficulty date: March 8, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R2 WINDOW HAS 4 INCH AREA OF DELAMINATED ALONG UPPER EDGE.  OK PER 767 MM 56-11-00-6 PG 1 ITEM 6F.
